# SDR SWAA2022020253066

- Difficulty date: December 14, 2021
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N7864B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30638
- Aircraft time: 57,729 hours, 38,472 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT RBL 21 BS 727D+3-727D+9; BS 727D+18; BS 727E+6; BS 727E+10; BS 727E+12; BS 727E+14; BS 727E+18; BS 747+2; BS 747+6; BS 747+8.  REMOVED CORROSION ON FLOOR TO SIDEWALL SUPPORT AT RBL 21 BETWEEN BS727D+3 INCHES TO BS747+8 INCHES. THE LOWEST REMAINING THICKNESS .031' ON BLENDED AREA L=2.2'X W=1'XD=0.009'' ORIG. MAT. THK.=.040' FOUND TO BE OUT OF LIMITS I.A.W SRM 53-00-53-1A-2 STEP 4A FIG. 103 DETAIL D ;SRM 53-60-53-01-2.  INSTALLED NEW FLOOR TO SIDEWALL AT AFT BS RBL 21 . IAW 737-700 SRM 51-40-02-0G-0; DWG146A7500 .
